Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4354
Title: Semi-free circle actions: the multiplicative structure
Authors: Kiihl, J. Carlos S.
Izepe Rodrigues, Claudina
Issue Date: 1998
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: J. Carlos S. Kiihll and Claudina Izepe Rodrigues, "Semi-free circle actions: the multiplicative structure", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 30 (1998), pp. 1-19.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
30 (1998)
Abstract: 
In this paper we study the bordism groups of manifolds with semi-free
$S^{1}$-actions, denoted by $SF_{n}\left(S^{1}\right)$. We study
the multiplicative structure by using a J -homomorphism map. We also
study the construction K, which gives a set of multiplicative generators,
presenting an algebraic interpretation of this geometric construction.
As an application, we analyze the homomorphisms $r_{p}:SF_{*}\left(S^{1}\right)\rightarrow SF_{*}\left(\mathbb{Z_{\textrm{p}}}\right)$
from the bordism group of semi-free $S^{1}$-actions on the bordism
group of $\mathbb{Z_{\textrm{p}}}$ -actions induced by the restriction
functors.
URI: http://hdl.handle.net/10077/4354
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.30 (1998)

Files in This Item:
File Description SizeFormat
KiihlIzepeRodriguesRendMat30.pdf250.11 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

517
checked on Jun 16, 2019

Download(s)

322
checked on Jun 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.